# SDR REXA201000278

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 18,691 hours, 16,090 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 601R1024448
- Condition: Torn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH TEAR WAS FOUND ON THE RIGHT WING AILERON LOWER TRAILING EDGE SEAL AT APPROXIMATELY WING STATION WS - 292.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-281.  WITHIN 500 FLIGHT HOURS, REPLACE DAMAGED SEAL WITH A NEW P/N 601R10244-48 SEAL USING THE RETAINED HARDWARE.
